Kriam Pharma Mefenamic Acid and Paracetamol Tablet
By Kriam Pharma
Rx
10 Tablet in a Strip

Composition
Mefenamic Acid(500mg) + Paracetamol(325mg)

Manufacturer - SRK Puremed LLP
Cabin-1 of Office No. B/1202, The Capital, B-wing, 12 Floor, Bandra Kurla Complex, Bandra (East), Mumbai - 400051

Expires on or after
October, 2027

liver
Kriam Pharma Mefenamic Acid and Paracetamol Tablet needs to be used cautiously in individuals with liver disease. It may require dose adjustment, so consulting your doctor is crucial. Nevertheless, Kriam Pharma Mefenamic Acid and Paracetamol Tablet is not advisable for patients with severe or active liver disease.

kidney
Kriam Pharma Mefenamic Acid and Paracetamol Tablet needs caution in kidney patients. Adjusting the dose may be necessary. It's not advised for severe kidney disease. Consult your doctor before use.

alcohol
It is unsafe to drink alcohol while taking Kriam Pharma Mefenamic Acid and Paracetamol Tablet. This could have negative effects on your health.

driving
When taking Kriam Pharma Mefenamic Acid and Paracetamol Tablet, be cautious while driving as it may reduce alertness, impact vision, and cause drowsiness and dizziness. Avoid driving if experiencing these effects.

pregnancy
Kriam Pharma Mefenamic Acid and Paracetamol Tablet is not recommended during pregnancy. Limited human studies and animal research indicate potential harm to the developing baby. Consult your doctor to assess risks versus benefits before using this medication.

breastfeeding
Kriam Pharma Mefenamic Acid and Paracetamol Tablet is considered safe to use while breastfeeding based on human studies. It is believed to not pass into breastmilk in harmful amounts, posing minimal risk to the baby.
| Habit Forming | No |
| Chemical Class | - |
| Therapeutic Class | PAIN ANALGESICS |
| Action Class | - |
₹34.89
₹41.05
15.01% OFF
Inclusive of all taxes
Content verified by

Dr. Archana Prabhakar
MBBS, M.Med (Family Medicine)
Last update on 18-Nov-2024
